List of Articles Published in 1947

B.1947.39.9 The Asymptotic Number of Three-Deep Latin Rectangles
R.M. Kerawala, Vol. 39, No. 2, - 1947
B.1947.39.8 On A Generalised Continued Fraction
S.D. Upadhyay and P.N. Das Gupta, Vol. 39, No. 2, - 1947
B.1947.39.7 A Note on Student's t for Paired Samples
H. K. Nandi, Vol. 39, No. 2, - 1947
B.1947.39.6 On the Divisors of Numbers
D.P. Banerjee, Vol. 39, No. 2, - 1947
B.1947.39.5 On Ramanujan's Function Tao(n) and the Divisor Function Sigma_k(n), Part II
D.B. Lahiri, Vol. 39, No. 1, - 1947
B.1947.39.4 An Important Particular Case of the Problem of Equivalence
K.R. Karmakar, Vol. 39, No. 1, - 1947
B.1947.39.3 On (C,1)-Convergent Integrals and Their Application to Mathematical Physics
P.K. Ghosh, Vol. 39, No. 1, - 1947
B.1947.39.24 Generation of Mesons and its Dependence on Meson Spin
S.K. Chakrabarty, Vol. 39, No. 2, - 1947
B.1947.39.23 On Zeros of Quasi-Analytic (B) Functions
Z. Zahorski, Vol. 39, No. 2, - 1947
B.1947.39.22 On the Inadequacy of Measuring the Peakedness of a Distribution Curve by the Standardised Fourth Moment
M.C. Chakrabarti, Vol. 39, No. 2, - 1947
B.1947.39.21 On An Exact Solution of Dirac Electron in the Field of Electromagnetic Radiation
N.D. Sengupta, Vol. 39, No. 2, - 1947
B.1947.39.20 Further Generalization of the Notion of Relatively Prime Ideals
Ladislas Fuchs, Vol. 39, No. 2, - 1947
B.1947.39.2 On a Special Case of the Distribution Law of the Mean Square Successive Difference
M. C. Chakrabarti, Vol. 39, No. 1, - 1947
B.1947.39.19 On A Type of Non-Stationary Turbulent Wake
M. Ray, Vol. 39, No. 2, - 1947
B.1947.39.18 A Note on the Equilibrium of Fluid Matter in a Steady Differential Rotation
N.L. Ghosh, Vol. 39, No. 2, - 1947
B.1947.39.16 Remainders in Quadrature Formulae
M.C. Chakrabarti, Vol. 39, No. 2, - 1947
B.1947.39.15 Direct Determination of Stresses in Thin Elastic Plates Having Cavities of Different Shapes
Bibhutibhusan Sen, Vol. 39, No. 2, - 1947
B.1947.39.14 On A New Function-Theoretic Method of Solving the Torsion Problem for Some Boundaries
S. Ghosh, Vol. 39, No. 2, - 1947
B.1947.39.13 Poncelet Porism in Two Circles
S.M. Kerawala, Vol. 39, No. 2, - 1947
B.1947.39.12 Asymptotic Solution of the "Probleme Des Menages"
S.M. Kerawala, Vol. 39, No. 2, - 1947